JournalsrmiVol. 16, No. 1pp. 1–16

On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations

  • Marco Cannone

    Université Paris 7, Paris, France
  • Fabrice Planchon

    Institut Galilée, Université Paris 13, Villetaneuse, France
On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations cover
Download PDF

Abstract

We derive various estimates for strong solutions to the Navier-Stokes equations in C(0,T)C(|0,T), L3(R3)L^3 (\mathbb R^3) that allow us to prove some regularity results on the kinematic bilinear term.

Cite this article

Marco Cannone, Fabrice Planchon, On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations. Rev. Mat. Iberoam. 16 (2000), no. 1, pp. 1–16

DOI 10.4171/RMI/268